# SDR CA021210009

- Difficulty date: December 10, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Bnorm BN2B21
- Aircraft time: 5,461 hours
- Engine: Lyc IO540K1B5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: NB571261
- Condition: Worn
- Location: Fuel Qty Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FIBRE FUEL LEVEL FLOAT WORE ON RIB INSIDE FUEL TANK SENDING SMALL PARTICLES THROUGH ENTIRE FUEL SYSTEM.
